# SDR DHL2004750029

- Difficulty date: February 25, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT WING L/E CAVITY WBL 92 INT FRAME STIFFENER 1ST FWD OF SPAR HAS LOWER END CRACKED THRU FASTENER.  CUT OUT DAMAGED AREA AND FABBED FILLER FROM 7075-T6 .040 PO 900226 DIM 5 X 2 X 2 INCH AND DOUBLER FROM 7075-T6 .050 PO 900489 DIM 7 X 2 X 2 INCH IAW 727 SRM 57-20-2 FIG 1 & 51-40-3 FIG 1.  PARTS TREATED & PRIMED IAW 727 SRM 51-10-2 AND INSTALLED IAW 727 SRM 51-40-3 FIG 1.
